MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V JELCO HYPODERMIC NEEDLE-PRO NEEDLES ; NEEDLE, HYPODERMIC, SINGLE LUMEN

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V JELCO HYPODERMIC NEEDLE-PRO NEEDLES ; NEEDLE, HYPODERMIC, SINGLE LUMEN
Catalog Number 4291
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was stated that the needle fell off during use with a patient.Multiple scenarios were reported in which medication leaked out the side of the needle.Staff attempted to administer the medication, but the needle fell off during the process.In one case, the needle became stuck in a patient¿s abdomen after injection.In another scenario, a nurse drew up medication, and when it was removed the needle from the vial, the medication sprayed out and hit the face.The medication most commonly involved was heparin used for subcutaneous injections.No patients were harmed in any of the cases.There were patient involvement and no patient harm.
 
Additional Manufacturer Narrative
No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.

Brand Name
JELCO HYPODERMIC NEEDLE-PRO NEEDLES 
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
carretera miguel aleman km
parque industrial monterrey
apodaca CP666 03
MX  CP66603
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24952918
Report Number3012307300-2026-04058
Device Sequence Number18653959
Product Code FMI
UDI-Device Identifier20351688046816
UDI-Public(01)20351688046816(17)300428(10)6108363
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K923127
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number4291
Device Lot Number6108363
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown